Jump to content
Important Survey - Please Participate ×

Head feels heavy and feel excess energy


[Be...]

Recommended Posts

I have been holding on my micro taper for 5 days and I am feeling increased head pressure and excess energy, almost like a mild surge of anxiety. It comes in waves throughout the day. Of course, this causes me to think maybe I should go back to my original dose of 4 mg, but then that means I am going back to where I was before taper. How long to stabilize normally as you taper on a dose, and why do you think, I all of a sudden feel all of this? It sucks, but I know I need to fight through.

 

Link to comment
Share on other sites

You're doing really well with your taper. You have made amazing progress to get from 4mg/day down to 3.49mg/day. Soon you will be below 3mg/day, already 1/4 of the way. What you're experiencing is normal. Try to not consider the third option as a choice... Why would you want to undo your hard work tapering and go back to your old dose? You have two choices. 1. Carry on reducing. 2, Hold at the same dose. If you hold where you are perhaps for another week. there's a good chance you will feel better quite soon. But it's up to you. Continue when you are ready. But know that you have the option at all times to stop reducing, stay at the same dose, feel better, move forward. I hope you keep finding strength to continue. I know you can do this.
Link to comment
Share on other sites

Thank you for this. I was doing so well, and I had a real "wave" I think and I am still going through it, but I would say my mindset on how I react is doing better. I am reacting better and realizing that this process requires patience. I am going to surrender to the universe here and chose to learn from this. I know I can do it. I need to remain stable, work, and be able to go out of the house and do things. As such, I am going to continue my hold. I need to let my brain catch-up. When I reinstate the taper plan, I am planning to start tapering my morning dose. Right now, I am at 2 mg AM, and 1.49 PM. I am going to stick with PM dose at 1.49, and start the AM dose in about a week, maybe two, maybe three, whatever my body and the universe tell me :-). I really like that everyone here is so willing to help. In retrospect, I think I am still doing relatively well considering. It is just hard to see the light some times.
Link to comment
Share on other sites

×
×
  • Create New...